Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 21, 2020, 3:57 PM EDT for 4 counties in Florida. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2020, 3:57 PM EDT (19:57 UTC)
- Expired
- Aug 21, 2020, 4:46 PM EDT
- In force
- 49 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 88 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 4:00 PM EDT | TSTM WND DMG | 5 Nw Lake Jessup, FL | LARGE TREE LIMBS AND BRANCHES DOWN NEAR LIVE OAK BLVD AND HIDDEN LAKE DR. |
| Aug 21, 4:05 PM EDT | TSTM WND DMG | 2 Ene Lake Mary, FL | PUBLIC REPORTS DAMAGE TO SEVERAL FENCES, PORCHES, AWNINGS, AND BACKYARD SCREEN ENCLOSURES IN THE CHASE GROVE AREA. TIME ESTIMATED FROM RADAR. |
| Aug 21, 4:05 PM EDT | TSTM WND DMG | 5 Nw Lake Jessup, FL | COUNTY OFFICIALS REPORT MANY LARGE TREE BRANCHES DOWNED NEAR W AIRPORT BLVD., JUST NORTH OF SR 417. ALSO, A MEDIUM SIZED TREE WAS DOWNED BY THE WINDS. TIME ESTIMATED FROM RADAR. |
| Aug 21, 4:10 PM EDT | TSTM WND GST 58 | Sanford Airport, FL | GUST OF 58 MPH/50 KT FROM THE WEST AT KSFB. |
| Aug 21, 4:15 PM EDT | TSTM WND GST 59 | Sanford, FL | WIND GUST OF 59 MPH/51 KT FROM THE WEST AT KSFB. RE-TRANSMITTED. |
| Aug 21, 4:15 PM EDT | TSTM WND GST 59 | Sanford, FL | WIND GUST OF 59 MPH/51 KT FROM THE WEST AT KSFB. |
| Aug 21, 4:17 PM EDT | TSTM WND GST 62 | 4 N Lake Jessup, FL | MEASURED WIND GUST OF 62 MPH/54 KT AT THE INTERSECTION OF LAKE MARY BLVD AND STATE ROAD 46. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1871 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.2
The text
As transmitted.
833
WUUS52 KMLB 211957
SVRMLB
FLC069-095-117-127-212100-
/O.NEW.KMLB.SV.W.0076.200821T1957Z-200821T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
357 PM EDT Fri Aug 21 2020
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Seminole County in east central Florida...
East central Lake County in east central Florida...
Northern Orange County in east central Florida...
South central Volusia County in east central Florida...
* Until 500 PM EDT.
* At 357 PM EDT, a severe thunderstorm was located near Lake Mary,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Deltona, Sanford, Apopka, Altamonte Springs and Oviedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2889 8097 2873 8097 2872 8096 2862 8097
2861 8097 2861 8149 2895 8149 2910 8128
TIME...MOT...LOC 1957Z 238DEG 16KT 2877 8141
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Rodriguez4 follow-up statements
731
WWUS52 KMLB 212009
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
409 PM EDT Fri Aug 21 2020
FLC069-095-117-127-212100-
/O.CON.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Seminole FL-Lake FL-Orange FL-Volusia FL-
409 PM EDT Fri Aug 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SEMINOLE...EAST CENTRAL LAKE...NORTHERN ORANGE AND SOUTH CENTRAL
VOLUSIA COUNTIES...
At 408 PM EDT, a severe thunderstorm was located over Lake Mary,
moving northeast at 25 mph. At 408 PM a wind gust of 56 mph was
measured at the Sanford Airport.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Deltona, Sanford, Apopka, Altamonte Springs and Oviedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2889 8097 2861 8097 2861 8149 2879 8149
2902 8139 2910 8128
TIME...MOT...LOC 2008Z 243DEG 20KT 2880 8133
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Rodriguez798
WWUS52 KMLB 212016
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
416 PM EDT Fri Aug 21 2020
FLC069-095-212025-
/O.CAN.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Lake FL-Orange FL-
416 PM EDT Fri Aug 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAKE AND NORTHERN
ORANGE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled fpr Lake
County.
LAT...LON 2907 8124 2889 8097 2861 8097 2861 8133
2864 8133 2864 8135 2876 8138 2882 8142
2889 8135 2894 8135 2896 8136 2899 8135
TIME...MOT...LOC 2015Z 241DEG 20KT 2882 8127
$$
FLC117-127-212100-
/O.CON.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Seminole FL-Volusia FL-
416 PM EDT Fri Aug 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SEMINOLE AND SOUTH CENTRAL VOLUSIA COUNTIES...
At 415 PM EDT, a severe thunderstorm was located over Sanford,
moving northeast at 20 mph. A 58 mph wind gust was measured at the
Sanford Airport.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2907 8124 2889 8097 2861 8097 2861 8133
2864 8133 2864 8135 2876 8138 2882 8142
2889 8135 2894 8135 2896 8136 2899 8135
TIME...MOT...LOC 2015Z 241DEG 20KT 2882 8127
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Rodriguez160
WWUS52 KMLB 212029
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
429 PM EDT Fri Aug 21 2020
FLC117-212039-
/O.CAN.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Seminole FL-
429 PM EDT Fri Aug 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled for
Seminole County. Gusty winds, lightning and heavy rain are still
ongoing.
LAT...LON 2890 8098 2882 8109 2883 8112 2879 8114
2878 8118 2880 8118 2879 8120 2880 8120
2883 8123 2883 8132 2885 8136 2886 8135
2887 8136 2889 8135 2895 8136 2906 8122
TIME...MOT...LOC 2029Z 238DEG 16KT 2885 8121
$$
FLC127-212100-
/O.CON.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Volusia FL-
429 PM EDT Fri Aug 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL VOLUSIA COUNTY...
At 429 PM EDT, a severe thunderstorm was located over Osteen, or near
Deltona, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Deltona, Sanford, DeLand, Orange City and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2890 8098 2882 8109 2883 8112 2879 8114
2878 8118 2880 8118 2879 8120 2880 8120
2883 8123 2883 8132 2885 8136 2886 8135
2887 8136 2889 8135 2895 8136 2906 8122
TIME...MOT...LOC 2029Z 238DEG 16KT 2885 8121
HAIL...<.75IN
WIND...60MPH
$$
Rodriguez794
WWUS52 KMLB 212046
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
446 PM EDT Fri Aug 21 2020
FLC127-212056-
/O.CAN.KMLB.SV.W.0076.000000T0000Z-200821T2100Z/
Volusia FL-
446 PM EDT Fri Aug 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VOLUSIA COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds, lightning, and heavy rain are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2890 8098 2882 8109 2883 8112 2879 8114
2878 8118 2880 8118 2879 8120 2880 8120
2883 8123 2883 8132 2885 8136 2886 8135
2887 8136 2889 8135 2895 8136 2906 8122
TIME...MOT...LOC 2045Z 238DEG 16KT 2889 8114
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 11:50 AM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Aug 21, 11:50 AM EDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1150 AM EDT Fri Aug 21 2020 .DISCUSSION... Higher cloud cover should continue to diminish somewhat into early afternoon, with sufficient heating and moisture in place for scattered to numerous afternoon showers and storms to develop through the afternoon and early evening. Outflow from earlier storms over north Florida is pushing southeast toward Lake/Volusia counties and may lead to initial storm development along this boundary into the afternoon. Then expect additional scattered convection forming across the interior and along the east coast sea breeze from mid to late afternoon, with storms moving toward the east-northeast and offshore through sunset. Disturbances crossing the area aloft associated with closed mid- upper level low and slight increase in mid level W/SW winds may allow for some strong to isolated severe storms to form, with the main impacts including frequent lightning strikes, winds gusts up to 50 to 60 mph, small hail and locally heavy rainfall. && .AVIATION...Storms will increase into the afternoon, with higher than normal coverage expected again across the area. Some stronger storms will again be possible, producing frequent lightning and strong downburst winds, small hail and locally heavy rainfall. This activity will produce tempo IFR/MVFR conditions, with conditions improving into late evening and overnight as any lingering storms, debris rainfall diminishes. && .MARINE...(Previous Discussion) With vicinity of upper trough, deep moisture and energy aloft, SCT-NMRS shra/tsra continue across the local coastal waters, especially south of the Volusia-Brevard County line early on. Parameters remain in play for another active mid-late afternoon and early evening from offshore-moving showers/lightning storms; some strong especially KMLB northward. Winds/seas locally higher invof storms. A weak high pressure ridge axis will lift slowly across the area and should lie across north-central Fl by daybreak Sat morning. After some light/variable winds this morning, generally a southerly wind component increasing towards 10-15 kts. Seas 1-3 ft near shore and up to 4 ft well offshore north of Sebastian Inlet. && .PRELIMINARY POINT TEMPS/POPS... DAB 89 74 90 77 / 60 50 50 20 MCO 90 74 94 77 / 70 40 50 20 MLB 89 76 89 79 / 60 30 40 20 VRB 89 77 89 76 / 50 20 40 20 LEE 90 74 92 76 / 70 50 50 20 SFB 91 75 94 76 / 70 50 50 20 ORL 91 75 94 76 / 70 40 50 20 FPR 90 76 91 76 / 50 20 40 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Weitlich/Negron/Combs
Hazardous weather outlook, Aug 21, 12:06 PM EDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1206 PM EDT Fri Aug 21 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-220200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1206 PM EDT Fri Aug 21 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A moist southwest to south flow continues across east central Florida. This will lead to development of numerous showers and lightning storms, mainly during the afternoon, with a few storms possibly lingering near the east coast past sunset. Storm motion will be towards the northeast up to 15 to 20 mph from Orlando area northward and a slightly slower speed farther south. Strong to damaging wind gusts of 50 to 60 mph, frequent to excessive cloud to ground lightning strikes, small hail, and torrential downpours of 1 to 3 inches will be possible any stronger storms this afternoon. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .FLOOD IMPACT... While storms today will be moving northeast up to 15 to 20 mph, multiple rounds of rainfall or areas that have seen recent repeated heavy rainfall may realize quicker nuisance flooding issues; especially low-lying areas and locations prone to flooding. .RIP CURRENT IMPACT... There will be a Moderate risk for life-threatening rip currents at area beaches today. While rip currents will be present all day, the threat will be highest from 130 PM through 730 PM due to tidal effects. To reduce your chance of being caught in the seaward pull of a rip current, swim only within sight of a lifeguard, and never swim alone, while following social distancing guidelines. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts to 35 knots or higher will produce locally higher waves on inland lakes, Intracoastal Waterway, and the near shore Atlantic waters as lightning storms move northeast around 15 to 20 knots. Boaters should watch for storms approaching rapidly from the southwest and south today, and move to safe harbor well in advance. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Scattered to numerous lightning storms remain forecast each afternoon and early evening through the extended. The main hazards remain strong gusty winds, frequent lightning strikes, and heavy downpours. A Moderate Risk of rip currents will also continue at area beaches through this weekend due to a persistent ocean swell. Tropical Storm Laura will continue a fairly quick west-northwest motion toward the Florida Straits and Keys through this weekend and early next week. The system is forecast to be a strong tropical storm as it approaches southern Florida and eventually a hurricane as it moves past the Keys into the eastern Gulf. Winds and seas will increase enough to produce poor to locally hazardous boating conditions Sunday night through Monday, mainly south of Sebastian Inlet. There may also be an increased potential for gusty showers and squalls to impact the Atlantic waters, Treasure Coast, and Lake Okeechobee regions. Continue to monitor the latest forecasts for Tropical Storm Laura from the National Hurricane Center, as well as your National Weather Service office in Melbourne. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following all local, state, and CDC guidelines. Sedlock/Weitlich
In the hours before
Special weather statement, Aug 21, 2:32 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
232 PM EDT Fri Aug 21 2020
FLZ044-045-144-211915-
Northern Lake County FL-Orange FL-Southern Lake County FL-
232 PM EDT Fri Aug 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAKE AND WESTERN ORANGE COUNTIES
UNTIL 315 PM EDT...
At 232 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wildwood to 8 miles southwest of Lake
Louisa. Movement was northeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Apopka, Ocoee, Winter Garden, Leesburg and Eustis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2896 8195 2896 8166 2898 8166 2885 8146
2835 8165 2835 8179 2836 8179 2836 8186
2835 8186 2835 8196
TIME...MOT...LOC 1832Z 222DEG 21KT 2878 8209 2842 8187
KNSpecial weather statement, Aug 21, 3:11 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
311 PM EDT Fri Aug 21 2020
FLZ044>046-144-211945-
Northern Lake County FL-Orange FL-Seminole FL-
Southern Lake County FL-
311 PM EDT Fri Aug 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEMINOLE...LAKE AND
WESTERN ORANGE COUNTIES UNTIL 345 PM EDT...
At 310 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Leesburg to Lake Louisa. Movement was
northeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Orlando, Sanford, Apopka, Altamonte Springs and Ocoee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2896 8187 2896 8166 2905 8166 2904 8142
2898 8135 2897 8137 2894 8135 2889 8135
2889 8137 2885 8136 2883 8132 2883 8123
2881 8122 2835 8157 2835 8179 2836 8179
2835 8188
TIME...MOT...LOC 1910Z 214DEG 27KT 2877 8188 2848 8171
RodriguezSpecial weather statement, Aug 21, 3:41 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
341 PM EDT Fri Aug 21 2020
FLZ041-044>046-212015-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
341 PM EDT Fri Aug 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN ORANGE AND SOUTH CENTRAL VOLUSIA COUNTIES UNTIL 415 PM
EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wekiwa Springs State Park, or over Apopka, moving northeast at 25
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Orlando, Deltona, Sanford, Apopka and Altamonte Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2857 8166 2858 8165 2859 8166 2889 8165
2904 8142 2892 8126 2880 8106 2878 8106
2849 8136 2847 8166
TIME...MOT...LOC 1941Z 230DEG 20KT 2871 8148
RodriguezThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:32 PM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Aug 21, 3:11 PM EDT | Special Weather Statement | MLB | Lake | 34 min |
| Aug 21, 3:41 PM EDT | Special Weather Statement | MLB | Seminole | 34 min |
| Aug 21, 4:21 PM EDT | Special Marine Warning | MLB | 93 min | |
| Aug 21, 4:43 PM EDT | Special Weather Statement | MLB | Volusia | 47 min |
| Aug 21, 5:17 PM EDT | Special Marine Warning | MLB | 58 min | |
| Aug 21, 5:20 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| Aug 21, 5:28 PM EDT | Areal Flood Advisory | MLB | Martin | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.